On Mitra’s sufficient condition for topological chaos: Seventeen years later
Liuchun Deng and
M. Ali Khan
Economics Letters, 2018, vol. 164, issue C, 70-74
This letter reports an easy extension of Mitra’s “easily verifiable” sufficient condition for topological chaos in unimodal maps, and offers its application to reduced-form representations of two economic models that have figured prominently in the recent literature in economic dynamics: the check- and the M-map pertaining to the 2-sector Robinson–Solow–Srinivasan (RSS) and Matsuyama models respectively. A consideration of the iterates of these maps establishes the complementarity of the useful 2001 condition with the 1982 (LMPY) theorem of Li–Misiurewicz–Pianigiani–Yorke when supplemented by a geometric construction elaborated in Khan–Piazza (2011).
Keywords: Mitra’s theorem; LMPY theorem; Check-map; M-map; KP-construction (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:164:y:2018:i:c:p:70-74
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().